# SDR ERKR200100070

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 29,035 hours, 14,921 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9937581505
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR- CORROSION, LEFT LOWER FORWARD WING PANEL, XFS=129.847.  THIS DOCUMENT PROVIDES REPAIR INSTRUCTIONS FOR CORROSION FOUND COMMON TO THE LOWER SURFACE OF THE LEFT WING FORWARD PANEL, (P/N 9937581-505).  REPAIR IS ACCOMPLISHED BY BLENDING OUT THE CORROSION AND INSTALLING AN EXTERNAL REPAIR DOUBLER PER ECRA N12FQ-57-MD88-004-EAC.
